# SDR SWIA202265331

- Difficulty date: January 15, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE AREAS OF CORROSION ON RBL 27 FS 1031-1051      (C-CHECK RO 4/9/2022)    REPAIRED FLOORBEAM ON RBL 27 FROM FS 1031-1051 IAW CRJ 700 SRM 53-00-41-201-001-A01. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM 337 COMPLETED AND ATTACHED. WEIGHT CHANGE NEGLIBLE. SEE CONTINUE CARD AND TASK CARD FOR DETAILS OF WORK PERFORMED.
